MAUDE Adverse Event Report: ENCORE MEDICAL L.P TURON SHOULDER; TURON PEGGED GLENOID, SZ 42MM, EPLUS

ENCORE MEDICAL L.P TURON SHOULDER; TURON PEGGED GLENOID, SZ 42MM, EPLUS
Model Number 521-01-242
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - shoulder pain after primary surgery.Glenoid loosening and instability.
 
Additional Manufacturer Narrative
Corrected data: manufacturer narrative: the reason for this revision surgery was reported as pain, glenoid loosening and instability.The previous surgery and the surgery detailed in this event occurred 1 year and 6 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was revision surgery due to pain, glenoid loosening and instability.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
TURON SHOULDER
Common Device Name
TURON PEGGED GLENOID, SZ 42MM, EPLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
MDR Report Key11133564
Report Number1644408-2020-01222
Device Sequence Number837627
Product Code KWS
UDI-Device Identifier00888912145367
UDI-Public(01)00888912145367
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123982
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number521-01-242
Device Catalogue Number521-01-242
Device Lot Number799N1025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000 LOT 878C1667; 520-42-116 LOT 913C1162
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR